Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Your provigil jitters

Posted by SLS on May 11, 2002, at 7:00:06

In reply to Your provigil jitters zoe, posted by Iago Camboa on May 11, 2002, at 3:54:39

> I (mis)took it as meaning you had past your 'jitters phase' and had 'entered' in the very calm enjoyment and 'relaxed alertness' (as IsoM so well puts it) that both of us feel (Iso & I) on it

> (actually on the 'adrafinil',


Hi.

Just a thought...

If you look back a year or so, you will find posts regarding adrafinil by JohnL, who is doing extremely well with it. At one point, he tried crossing over to modafinil (Provigil) - twice. Both times, he immediately experienced uncomfortable anxiety, spaciness, and jitters along with a persistant headache. I don't recall at what dosage he started Provigil, so I guess it can't be excluded that his experience was due to his taking too much. He probably started at 200mg. He characterized the two drugs as feeling completely different.

Adrafinil is converted to modafinil in the body, but I am not sure to what extent. If the percentage is small enough, perhaps the steady-state levels of modafinil in the body equate to a dosage of something like 50mg. I really don't know, but if this is the case, I imagine it's possible that adrafinil is doing most of the good stuff while leaving too little modafinil to do the negative stuff. Again, it is possible that he started modafinil at too high a dosage.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:104737
URL: http://www.dr-bob.org/babble/20020510/msgs/105968.html